# SDR 98ZZZX764

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9157M
- Make and model: Mooney M20R
- Aircraft serial: 290009
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 649479
- Condition: Cracked
- Location: Front Inboard
- Part time: 682 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER INSPECTION FOUND A CRACK FORMED AT THE BASE OF THE FRONT INBOARD STIFFENER, IN WELD AREA. CRACK HAD PENETRATED THE WELD.  SUSPECT CAUSE, BAD WELD.
